Hello I've just started taking roaccutane in the UK, and being female I am obligated to be on some form of birth control during the course. At the moment I'm on Dianette.
I'm really worried that coming off the pill after taking roaccutane may worsen my skin, so I'm considering coming off it asap after putting my case to the derm next month. I'm not using it for birth control and my family has a history of thrombosis and high blood pressure so I don't really see the point in taking it- obviously if the occasion rose I would make sure I had protected sex, but I'm a Christian so I'm 99.9% sure it won't happen Did anyone see a change in their skin when they came off birth control during/ after their course?
LittleflowerMember Since 25 Jun 2012
Offline Last Active Nov 28 2012 09:34 AM
- Group Members
- Active Posts 41
- Profile Views 1,621
- Member Title Junior Member
- Age Age Unknown
- Birthday Birthday Unknown